# SDR UALA2013050603138

- Difficulty date: May 2, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 71,989 hours, 26,427 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330034
- Part serial: 27678
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE IS OUT OF GREEN BAND.  REMOVED AND REPLACED BOTTLE PER MM.
